MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET GE - 12; OXIMETER

MASIMO - 40 PARKER RD SET GE - 12; OXIMETER
Model Number 4085-9
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the unit failed visual inspection due to a cut on the outer jacket along the length of the cable; causing exposed kevlar and outer shield.The cable passed continuity tests and was able to obtain readings during preset and simulation testing.The unit was determined to be functioning as designed.
 
Event or Problem Description
The customer reported on intermittent loss of signal (sensor ruled out as problem) intermittent signal loss throughout case.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Upon further evaluation, it was determined that both the date of event and the date masimo became aware of the event are unknown.Date of event from "(b)(6) 2017".

Brand Name
RD SET GE - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6840668
Report Number2031172-2017-00854
Device Sequence Number711488
Product Code DQA
UDI-Device Identifier00843997009805
UDI-Public00843997009805
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4085-9
Device Catalogue Number4085
Device Lot Number17CQH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer10/09/2017
Initial Report FDA Received Date09/03/2017
Supplement Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1